Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 151, Number 1

All articles in this issue are freely accessible.

Finite groups with quasi-dihedral and wreathed Sylow $2$-subgroups.
J. L. Alperin, Richard Brauer and Daniel Gorenstein.
Trans. Amer. Math. Soc. 151 (1970), 1-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284499
Strong renewal theorems with infinite mean
K. Bruce Erickson.
Trans. Amer. Math. Soc. 151 (1970), 263-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268976
Meromorphic functions of elements of a commutative Banach algebra
Barnett W. Glickfeld.
Trans. Amer. Math. Soc. 151 (1970), 293-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264398
Quadratic functionals of second order
Walter Leighton.
Trans. Amer. Math. Soc. 151 (1970), 309-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264485
Dual spaces of weighted spaces
W. H. Summers.
Trans. Amer. Math. Soc. 151 (1970), 323-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270129
Global dimension of orders
Richard B. Tarsy.
Trans. Amer. Math. Soc. 151 (1970), 335-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268226
Spaces of countable and point-countable type
J. E. Vaughan.
Trans. Amer. Math. Soc. 151 (1970), 341-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266157